# SDR USAASB00181

- Difficulty date: June 29, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 65C2638416A
- Condition: Cracked
- Location: Elevator Tab
- Part time: 19,814 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 9234 - EN ROUTE FROM ROC-CMH, CAPTAIN REPORTED AN AIRFRAME VIBRATION WHICH WAS FELT IN THE AFT GALLEY/LAVATORY AREA.  VIBRATION WAS OF HIGH FREQUENCY AND MODERATE FROM 5,000 TO 31,000 FEET BETWEEN 220 TO 300 KNOTS.  CAPTAIN ACCOMPLISHED TROUBLESHOOTING IN THE AIR BUT COULD NOT DETERMINE CAUSE.  FLIGHT DIVERTED TO PIT AND LANED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT ELEVATOR TAB CRACKED.  REMOVED AND REPLACED RIGHT ELEVATOR TAB PER MM 27-31-31.  OPERATIONAL CHECK GOOD.  (M)
